# SDR AALA20120712014

- Difficulty date: July 12, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 35,553 hours, 14,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT TRANSITION PANEL IS CORRODED UPPER AND LOWER SIDES AT STATION 767 TO 787.  REMOVED AND REPLACED THE TRANSITION PANEL PER AARD 51-01-05-R1.
